# SDR COEA2011032353805

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: S52376104202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  MAIN CARGO DOOR FRAME AT STA 7065 IS CRACKED AT UPPER FLANGE RAIDIUS AT TOP END OF DOOR.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED FULLER PIECE, DOUBLER AND SHIM PER ATR72 SRM.
